# SDR KCSA202510161211

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 75,030 hours, 11,901 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Support
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY DOOR ( PANEL # 196ER) AFT LATCH SUPPORT STRUCTURE CHAFFING
